eHealthMe - FDA and Social Media, Personalized eHealthMe - a cloud computing service for drugs

FDA and Social Media, Personalized

How to?

Review: could Opiate withdrawal cause Tachycardia?

We study 614 people who have Opiate withdrawal from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

Stay connected: join a mobile support group for people who have Opiate withdrawal and Tachycardia >>>

Opiate withdrawal

Opiate withdrawal (latest reports from 656 patients) is typically treated by Suboxone, Methadone Hydrochloride, Subutex, Clonidine Hydrochloride, Methadose, Buprenorphine Hydrochloride.

Tachycardia

Tachycardia (a heart rate that exceeds the range of 100 beats/min) (latest reports from 262,740 patients) has been reported by people with high blood pressure, depression, schizophrenia, pain, osteoporosis.

On Jul, 16, 2014: No report is found.

You can also:

Get connected! Join a mobile support group:
- group for people who have Opiate withdrawal
- group for people who have Tachycardia

Common treatments for Opiate Withdrawal and their efficacy:

Could your drug cause it?

Comments from related studies:

  • From this study (3 days ago):

  • My 19 yr old daughter is a Type 1 diabetic since the age of three. She has been having dizzy spells where she says she feels nauseous and like she's going to pass out about once a day around dinner time. Does not correlate with blood sugars but her blood pressure drops to around 94/72 with a heart rate of 122. Could this be related to Prozac that she's been on for years?

    Reply

    jt on Jul, 10, 2014:

    I would say yes it is the Prozac. My D's daughter has been on it for six months just starting developing nausea when standing up that is how I researched hypotension and found this website. She will be taken off of it for sure

    Reply

  • From this study (1 week ago):

  • I have had crohns disease since 1990 and was diagnosed with ulcerative colitis 3 years ago. I have osteoarthritis, fibromyalga, hypothyroid since 1980. I just recently started experiencing lightheadedness, dizziness, headaches,feeling faint and feeling as if i was going to be sick to my stomach all at the same time about 2 weeks ago. I am under a little stress, my cousin just passed away. I am also on 30 mg's of prednisone and have been since the end of April 2014 I have also had mouth sores, graphic tongue and a stye on my left eye for the past 4 weeks that has not gone away even with heat packs. also that is vitamin d3 50.000 iu's

    Reply

  • From this study (1 week ago):

  • I have had crohns disease since 1990 and was diagnosed with ulcerative colitis 3 years ago. I have osteoarthritis, fibromyalga, hypothyroid since 1980. I just recently started experiencing lightheadedness, dizziness, headaches,feeling faint and feeling as if i was going to be sick to my stomach all at the same time about 2 weeks ago. I am under a little stress, my cousin just passed away. I am also on 30 mg's of prednisone and have been since the end of April 2014 I have also had mouth sores, graphic tongue and a stye on my left eye for the past 4 weeks that has not gone away even with heat packs.

    Reply

Post a new comment    OR    Read more comments

Can you answer these questions (what is this?):

More questions for: Opiate withdrawal, Tachycardia

You may be interested at these reviews (what is this?):

  • Hypercalcemia during use of fluconizole over 6 months
    Post diverticulitis surgery multiple my mother was on multiple antibiotics but the most consistent one was Fluconizole. After release, she was slowly taken off other antibiotics being left on Fluconizole for abscesses that would not go away and eventually needed to be surgically removed. After rep ...

  • My near-death experience with disopyramide phosphate
    I experienced extreme toxicity requiring Emergency Room treatment and intensive care (6 days). I was not expected to live, with liver and kidney failure and hypoglycemia (Glucose level was 27 before entering hospital). A Billings, Montana cardiologist prescribed Disopyramide Phosphate in August 2011 ...

More reviews for: Opiate withdrawal, Tachycardia

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

38 million health professionals and patients have studied on eHealthMe. Recent studies:

- Symbicort, Nasonex, Lisinopril for a 60-year old man ... (26 minutes ago)

- Mirena for a 31-year old woman who has Birth Control (46 minutes ago)

- Vitamin D, Promethazine, Aspirin, Omeprazole, Levothy ... (47 minutes ago)

Related condition

- Opiate withdrawal (444 reports)

 

Related symptom

- Tachycardia

 

Related drugs

- Suboxone
- Methadone Hydrochloride
- Subutex
- Clonidine Hydrochloride
- Buprenorphine Hydrochloride
- Methadose
- Butrans
- Clonidine

 

 

Recent user comments

- "Doxylamine succinate makes me very lethargic the next ... " (2 hours ago)

- "Patient was in constant pain with no ability to move ... " (5 hours ago)

- "I was recently diagnosed with pneumonia. Ive been sic ... " (6 hours ago)

 

Recent mobile support groups

- Porokeratosis

- Postural Orthostatic Tachycardia Syndrome

- Postural Orthostatic Tachycardia Syndrome and Pulmonary Embolism

- Narcolepsy and Add

- Narcolepsy

 

Popular searches

- Feeling Guilty
- Feeling Cold
- Reactive Psychosis
- Discharge From Breasts
- Postmenopausal Haemorrhage

Recent updates on eHealthMe:

- Vaginal Cysts in Eliquis (0 second ago)

- Leberkraut, Minodyl drug interactions (1 second ago)

- Orencia, Exemestane drug interactions (2 seconds ago)

- Loofah, MSM drug interactions (3 seconds ago)

- Thyroid Cancer Metastatic in Revex (4 seconds ago)

   

Drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Side effects: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Symptoms: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

About - Terms of service - Privacy policy - Press - Advertise - Apps - Testimonials - Contact us

 
© 2014 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.